Initial-boundary value problems for parabolic equations

Magnus Fontes

Research output: Contribution to journalArticlepeer-review

6 Citations (SciVal)

Abstract

We prove new existence and uniqueness results for weak solutions to non-homogeneous initial-boundary value problems for parabolic equations modeled on the evolution of the p-Laplacian.
Original languageEnglish
Pages (from-to)583-605
JournalAnnales Academiae Scientiarum Fennicae. Mathematica
Volume34
Publication statusPublished - 2009

Subject classification (UKÄ)

  • Mathematics

Keywords

  • evolution of p-Laplacian
  • nonhomogeneous boundary conditions
  • parabolic equations
  • anisotropic Sobolev spaces
  • nonhomogeneous initial data
  • Hilbert transform

Fingerprint

Dive into the research topics of 'Initial-boundary value problems for parabolic equations'. Together they form a unique fingerprint.

Cite this